# SDR SWAA2020032442663

- Difficulty date: February 25, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A75023
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS827 - BS727 LBL21 WL158.         REPLACED FLOOR TO SIDEWALL SUPPORT AT ACB BS727 - BS 847 LBL 21 WL 158 IAW SRM 51-40-02-0G-0 AND DRAWING # 146A7502 P/N 146A7502-3 DUE TO REMOVED CORROSION ON MULTPLE AREA ON FLOOR TO SIDEWALL SUPPORT AT ACB BS 727 - BS 827 LBL 21 WL 158, AREA 40" X 2" MAX MAT. LOSS 0.027" ORIGINAL THICKNESS 0.040", FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 DETAIL 4.A.(2) FIG. 103. 54861U,
